[1].Hamilton-Cayley 定理的推广[J].郑州大学学报(工学版),1997,18(03):89-91.
#VALUE!.Promotion of Hamilton-Cayley theorem[J].Journal of Zhengzhou University (Engineering Science),1997,18(03):89-91.
点击复制
Hamilton-Cayley 定理的推广(
)
《郑州大学学报(工学版)》[ISSN:1671-6833/CN:41-1339/T]
- 卷:
-
18
- 期数:
-
1997年03期
- 页码:
-
89-91
- 栏目:
-
- 出版日期:
-
1997-07-30
文章信息/Info
- Title:
-
Promotion of Hamilton-Cayley theorem
- 作者:
-
-
郑州工业大学学报
- Author(s):
-
#VALUE!
-
Journal of Zhengzhou University of Technology
-
- 关键词:
-
数字矩阵; 多项式矩阵; 行列式; 零化多项式
- Keywords:
-
Digital matrix; polynomial matrix; ranked type; zero -module polynomial
- 文献标志码:
-
A
- 摘要:
-
本文对Hamilton——Cayley关于零化多项式的定理进行了推广,并给出了Hamil-ton——Cayley定理的完整证明。
- Abstract:
-
This article promoted Hamilton -CayLey’s theorem about zero -e -terms, and gave a complete proof of Hamil -Ton -Cayley theorem.
更新日期/Last Update:
1900-01-01